Yahoo Web Search

  1. Sort by

  1. No, it wont help reduce acne...

    1 Answers · Health · 14/01/2013

  2. I would check with your doctor. If you are not getting a period, they will usually recommend to you when you should start taking them. Call the doctor and let them know what is going on, they should be able to offer you a solution better...

    1 Answers · Health · 10/07/2009

  3. I have been on this pill for over a year and it has worked great for me. I didn't have any side affects except spotting when I first started. The lady at Planned Parenthood told me...

    2 Answers · Health · 25/05/2009

  4. Tri-cyclen Lo is a low dose version.

    1 Answers · Health · 30/06/2011

  5. more than likely you are bleeding because of the three days you missed. its important to take the pill every day at the same time. ive learned this myself. even one day missing the pill can cause you to have some bleeding. keep taking your...

    1 Answers · Health · 20/08/2011

  6. The dark green pills are the sugar pills. You can start the day after your period ends or on a sunday.

    4 Answers · Health · 28/11/2008

  7. I took that..i did the Day 1 start because my period was so irregular. the 3rd week i had to stop taking it because it made me cramp so bad. It should be like any other birth control..lots of women take this and love...

    2 Answers · Health · 24/07/2009

  8. That's the BC that I use, and it did make my breasts grow larger and also make my very irregular periods much more regular. It does take up to 5 months for everything in your body to get use to the BC; the last...

    4 Answers · Health · 18/07/2008

  9. i have been taking this for about 5 years now. yes, it does help regulate your period. after awhile, it makes your period shorter (mine is down to 3 days now). it helped get rid of cramps and it helped clear up...

    8 Answers · Health · 14/08/2008

  10. One common problem that happens is this. I have been there and done that. You have to figure out what it is first that is destroying your sex drive. If your on medication like birth control or anti...

    2 Answers · Health · 30/11/2010

  1. Try asking your question on Yahoo Answers